# SDR AALA200802079

- Difficulty date: August 12, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK EMERGENCY EXIT SIGN LIGHT AT RT NR 1 DOOR HAS DAMAGED BRACKET.  REPAIRED BRACKET FOR EMERGENCY EXIT SIGN LIGHT AT RT NR 1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.
